Skip to main content

The Bidirectional Mapping Problem

Kent, Stuart, Smith, Robert P. (2003) The Bidirectional Mapping Problem. Electronic Notes in Theoretical Computer Science, 82 (7). pp. 1-15. ISSN 1571-0661. (doi:10.1016/S1571-0661(04)80753-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S1571-0661(04)80753-9

Abstract

Mappings between models and languages are essential to support model driven approaches to software development. Those mappings need to be supported by tools. There are different kinds of mapping appropriate for different stages in the development process. This paper focuses on bidirectional mappings between models used to capture software requirements and models used to capture software designs. The properties of such mappings are illustrated using a mapping between models used in the development of web-based, business systems. This motivates and helps identify a set of benchmarks against which approaches to the definition and tooling of such mappings can be judged. The paper concludes with pointers to one approach at addressing the bidirectional mapping problem.

Item Type: Article
DOI/Identification number: 10.1016/S1571-0661(04)80753-9
Additional information: To appear
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Sciences > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 24 Nov 2008 18:00 UTC
Last Modified: 14 Jun 2019 14:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/13854 (The current URI for this page, for reference purposes)
  • Depositors only (login required):